RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 4, Pages 167–179 (Mi cheb524)  

On $drl$-semigroups and $drl$-semirings

O. V. Chermnykh

Vyatka State University

Abstract: In the article $drl$-semirings are studied. The obtained results are true for $drl$-semigroups, because a $drl$-semigroup with zero multiplication is $drl$-semiring. This algebras are connected with the two problems: 1) there exists common abstraction which includes Boolean algebras and lattice ordered groups as special cases? (G. Birkhoff); 2) consider lattice ordered semirings (L. Fuchs). A possible construction obeying of the first problem is $drl$-semigroup, which was defined by K. L. N. Swamy in 1965. As a solution to the second problem, Rango Rao introduced the concept of $l$-semiring in 1981. We have proposed the name $drl$-semiring for this algebra.
In the present paper the $drl$-semiring is the main object. Results of K. L. N. Swamy for $drl$-semigroups are extended and are improved in some case. It is known that any $drl$-semiring is the direct sum $S=L(S)\oplus R(S)$ of the positive to $drl$-semiring $L(S)$ and $l$-ring $R(S)$. We show the condition in which $L(S)$ contains the least and greatest elements (theorem 2). The necessary and sufficient conditions of decomposition of $drl$-semiring to direct sum of $l$-ring and Brouwerian lattice (Boolean algebra) are founded at theorem 3 (resp. theorem 4). Theorems 5 and 6 characterize $l$-ring and cancellative $drl$-semiring by using symmetric difference. Finally, we proof that a congruence on $drl$-semiring is Bourne relation.
Bibliography: 11 titles.

Keywords: semiring, $drl$-semigroup, $drl$-semiring, lattice ordered ring.

DOI: https://doi.org/10.22405/2226-8383-2016-17-4-167-179

Full text: PDF file (565 kB)
References: PDF file   HTML file

UDC: 512.558
Received: 11.05.2016
Accepted:13.12.2016

Citation: O. V. Chermnykh, “On $drl$-semigroups and $drl$-semirings”, Chebyshevskii Sb., 17:4 (2016), 167–179

Citation in format AMSBIB
\Bibitem{Che16}
\by O.~V.~Chermnykh
\paper On $drl$-semigroups and $drl$-semirings
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 4
\pages 167--179
\mathnet{http://mi.mathnet.ru/cheb524}
\crossref{https://doi.org/10.22405/2226-8383-2016-17-4-167-179}
\elib{http://elibrary.ru/item.asp?id=27708213}


Linking options:
  • http://mi.mathnet.ru/eng/cheb524
  • http://mi.mathnet.ru/eng/cheb/v17/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:128
    Full text:35
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020